# SDR DLM88070067

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 45,209 hours, 34,689 cycles
- Engine: Pwa JT8D219
- Engine time: 26,380 hours, 24,862 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P80210
- Condition: Odor
- Part time: 26,380 hours, 24,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF EXPERIENCED SMOKE IN CABIN AND COCKPIT OIL SMELL, APU WAS OPERATING.  REPLACED APU PER TRANS 9T103.  PERFORMED PNEUMATIC DIST CABIN SMOKE ODOR TROUBLESHOOTING PER OPN 5088.  PERFORMED DUCT BU OUT PER OPN 5089.
